# SDR 2008UALA03211

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,626 hours, 30,557 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RED CARGO FIRE LIGHT ILLUMINATED SYSTEM WILL NOT TEST.  INVESTIGATE DISCHARGED DISTINGUISHING SYSTEM.  FOUND FAULTY FIRE DETECTION CONTROL PANEL.  REPLACED FIRE DETECTION CONTROL PANEL.
